# SDR QXEA2014100600836

- Difficulty date: October 6, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 31,414 hours, 32,713 cycles
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Light
- Part number: 30180B23D1683
- Condition: Odor
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SULFUR ODOR REPORTED FROM AFT CARGO FWD LIGHT REPORTED BY GROUND CREW AND CONFIRMED BY CAPTAIN.  THERE WAS ALSO HEAT BEING RELEASED FROM THE LIGHT AND ELECTRICAL ODOR.  C/W AIR CONTAMINATION CHECKLIST FORM M-744-3600, 10-6-14.  REMOVED FWD AND AFT CARGO LIGHTS REF AMM 33-31-01-000-801, 3600 10-6-14.  INSTALLED NEW FWD LIGHT ASSY REF AMM 33-31-01-400-801. 3600 10-6-14.  INSTALLED AFT BAGGAGE COMPARTMENT LT ASSY IAW AMM TASK 33-31-01-400-801, OPS CK GOOD.  RETURNED TO SERVICE.
